Stochastic analysis and one minimization problem
Abstract
We consider the problem of finding the form of a functional of an infinite-dimensional argument for which a certain given expression takes the minimum value for a fixed value of the parameter. The equation obtained for an unknown functional resembles equations with extended stochastic integral.Downloads
Published
25.11.1994
Issue
Section
Short communications
How to Cite
Dorogovtsev, A. A. “Stochastic Analysis and One Minimization Problem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 11, Nov. 1994, pp. 1568–1571, https://umj.imath.kiev.ua/index.php/umj/article/view/5597.